MathSciNet Relay Station
MathSciNet bibliographic data
MR1775432 (2001d:74026) 74G75 (35R30)
Ikehata, Masaru; Nakamura, Gen; Tanuma, Kazumi Identification of the shape of the inclusion in the anisotropic elastic body. Appl. Anal. 72 (1999), no. 1-2, 17–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement